I've also been working on an accompaniment to my comfort box (see yesterday's post). There were a number of things, important things that are central to my recovery, that couldn't be "boxed up" so I made a collage (thank you Jena for the inspiration!) which I will put up on my wall to remind me of all the things I love to do when I feel low. I tried really hard to use images without triggers/reminders, and nothing addictive (which ruled out shopping, eating, caffiene, alcohol, etc, etc). I'm happy with how it turned out, and hopefully I can get back into some other art and craft I've been planning and working on.
The downside of the week was yesterday's appointment with Dr A. He was extremely supportive about me looking for a different job, not only because of the social issues but also because I am bored with the job and do need a new challenge. However, he again pushed the idea of medication. I've been "med free" since 15 Feb (almost a month!) and although getting off the Effexor was tough, I think I am doing really well. So it bugs me that he wants me to go onto 10mg of Prozac, just to help me complete the CBT and to lift my mood. I've been honest with him, and admitted that I have some suicidal ideation, but nothing anywhere close to the horror thoughts and moods I had while ON medication. And although I sometimes feel depressed (like yesterday when I found out I didn't get the job I interviewed for - boohoo) and hopeless and lost, it's okay because I know what to do and I don't need to get up and go to work, I can just take my time to get through the day. I really don't think I need medication. And what's the POINT of such a stupid low dose anyway?? I hate the way I ALWAYS need to think I am right and know more than the doctors!!! But in this case I think I DO hahahaha! My compromise is that I am going to work hard on my goals and homework for the week, WITHOUT Prozac, and then at my next session I can discuss it more with Dr A.
I just know from experience and research that one medication tends to lead to another, and sometimes it's hard to know what are side effects and what are actual symptoms. Any advice or input gladly welcomed (: